Alert archive / Indiana / Heat Advisories in 2012

Heat Advisory 2, NWS Northern Indiana

May 28, 20128 counties in Ohio; 13 counties in Indiana

NWS Northern Indiana issued this heat advisory at May 28, 2012, 3:55 AM EDT for 8 counties in Ohio; 13 counties in Indiana. It took effect at May 28, 2012, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 28, 2012, 3:55 AM EDT (07:55 UTC)
In effect from
May 28, 2012, 12:00 PM EDT
Expired
May 28, 2012, 7:00 PM EDT
In force
7 hr
Issued by
NWS Northern Indiana
All 21 counties

Adams County, IN, Allen County, IN, Blackford County, IN, DeKalb County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Miami County, IN, Noble County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 72 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1904 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WWUS73 KIWX 280755
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 AM EDT MON MAY 28 2012

...RECORD HIGH TEMPERATURES POSSIBLE AGAIN TODAY...

.SOUTHWEST WINDS IN ADVANCE OF LOW PRESSURE MOVING ACROSS THE
UPPER MIDWEST WILL CONTINUE TO PROVIDE AN UNSEASONABLY HOT AIR
MASS ACROSS THE AREA. AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO
REACH INTO THE MIDDLE 90S ONCE AGAIN TODAY.

INZ007>009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-
025-281600-
/O.NEW.KIWX.HT.Y.0002.120528T1600Z-120528T2300Z/
STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY...
TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...
DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
355 AM EDT MON MAY 28 2012

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING.

HAZARDOUS WEATHER...

 * HIGH TEMPERATURES WILL REACH INTO THE MIDDLE 90S DURING THE
   MID AND LATE AFTERNOON HOURS.

IMPACTS...

 * ANYONE PLANNING TO BE OUTDOORS TODAY SHOULD TAKE EXTRA CARE 
   TO STAY HYDRATED AND AVOID SUNBURN. THOSE WORKING OUTDOORS 
   SHOULD TAKE FREQUENT RESTS IN SHADED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
2 follow-up statements
703 
WWUS73 KIWX 281518
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1118 AM EDT MON MAY 28 2012

...RECORD HIGH TEMPERATURES POSSIBLE AGAIN TODAY...

.SOUTHWEST WINDS IN ADVANCE OF LOW PRESSURE MOVING INTO THE
WESTERN GREAT LAKES WILL CONTINUE TO PROVIDE AN UNSEASONABLY HOT
AIR MASS ACROSS THE AREA. AFTERNOON HIGH TEMPERATURES ARE EXPECTED
TO REACH INTO THE MIDDLE 90S ONCE AGAIN.

INZ007>009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-
025-282300-
/O.CON.KIWX.HT.Y.0002.120528T1600Z-120528T2300Z/
STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY...
TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...
DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
1118 AM EDT MON MAY 28 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * HIGH TEMPERATURES WILL REACH INTO THE MIDDLE 90S DURING THE 
   MID AND LATE AFTERNOON HOURS. 

IMPACTS...

 * ANYONE PLANNING TO BE OUTDOORS TODAY SHOULD TAKE EXTRA CARE 
   TO STAY HYDRATED AND AVOID SUNBURN. THOSE WORKING OUTDOORS 
   SHOULD TAKE FREQUENT RESTS IN SHADED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
870 
WWUS73 KIWX 282313
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
713 PM EDT MON MAY 28 2012

INZ007>009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-
025-290015-
/O.EXP.KIWX.HT.Y.0002.000000T0000Z-120528T2300Z/
STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY...
TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...
DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
713 PM EDT MON MAY 28 2012

...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL CONTINUE TO SLOWLY COOL OFF THIS EVENING.

IMPACTS...

 * RECORD HIGHS OF 95 DEGREES WERE SET AT BOTH SOUTH BEND AND FORT
   WAYNE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * VISIT WEATHER.GOV/IWX FOR MORE INFORMATION.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this heat advisory went out at May 28, 1:39 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 28, 1:39 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
139 AM EDT MON MAY 28 2012

.AVIATION...
06Z TAFS...SOUTH WINDS TO CONTINUE ACROSS TERMINALS OVERNIGHT AS
SFC LOW PRESSURE CONTINUES TO LIFT NORTHEAST ACROSS THE UPPER MS
RIVER VALLEY. ONLY SOME SCATTERED HIGH CLOUDINESS EXPECTED
OVERNIGHT WITH MAIN FORECAST ISSUE SHIFTING TO WINDS ON MONDAY.
WITH WARM FRONT WELL NORTH OF THE AREA...DEEPER MIXING ANTICIPATED
WHICH SHOULD SUPPORTS GUSTS TO AT LEAST 25 KNOTS FROM LATE
MORNING THROUGH THE AFTERNOON. CONVECTIVE POTENTIAL STILL SOMEWHAT
UNCLEAR FOR MONDAY AFTERNOON WITH LACK OF ANY SIGNIFICANT FORCING
AND CONCERN THAT BETTER MIXING MAY LIMIT SFC BASED AFTERNOON
INSTABILITY WITH SOME LOWER DEW POINTS DEVELOPING. BETTER CHANCE
OF THUNDERSTORMS STILL INLINE FOR MONDAY NIGHT...GENERALLY IN THE
02Z TO 06Z TIMEFRAME AT KSBN AND IN THE 05Z TO 09Z TIMEFRAME AT
KFWA. CONFIDENCE REMAINS LOW ON EXTENT OF CONVECTIVE ACTIVITY
THROUGH 06Z HOWEVER WITH SOME GUIDANCE INDICATING A LATE
INITIATION TO SHOWER/THUNDERSTORM ACTIVITY AS BETTER FORCING KICKS
OUT OF THE NORTHERN PLAINS TOWARD MIDNIGHT. THUS...FOR THE 06Z
TAFS WILL LIMIT PRECIP MENTION TO VCTS AT KSBN AND VCSH AT KFWA
AFTER 01Z.

&&

.PREV DISCUSSION... /ISSUED 901 PM EDT SUN MAY 27 2012/

UPDATE...
WILL UPDATE ZFP TO REMOVE HEAT ADVISORY HEADLINE SHORTLY. ONLY
CHANGE TO GRIDS WILL BE TO ACCOUNT FOR CLOUDS/COOLING ACROSS NE
PORTION OF CWA THIS EVE ASSOCIATED WITH OUTFLOW BOUNDARY/LAKE
ERIE/HURON LAKE BREEZE MENTIONED IN THE AVIATION DISCUSSION.
EXPECT THIS BOUNDARY WILL GRADUALLY WASH OUT THIS EVE AND SFC
WINDS RETURN TO SWLY OVERNIGHT... BUT WITH TEMPS ACROSS FAR NW OH
DOWN TO THE U70S/L80S ATTM... A LITTLE LOWERING OF THE HOURLY
TEMPS AND OVERNIGHT MINS ACROSS NE PORTION OF CWA SEEMS IN ORDER.

PREV DISCUSSION... /ISSUED 319 PM EDT SUN MAY 27 2012/

SHORT TERM... /TONIGHT THROUGH MONDAY NIGHT/

FORECAST ON TRACK IN THE NEAR TERM WITH NEAR RECORD/RECORD HEAT
ENGULFING THE AREA TODAY. HEAT ADVISORY WILL BE ALLOWED TO RUN ITS
COURSE AND EXPIRE AT 7 PM EDT. LITTLE IN THE WAY OF SENSIBLE WEATHER
EXPECTED THROUGH AT LEAST EARLY MONDAY AFTERNOON DESPITE PLENTY OF
INSTABILITY THAT WILL BE IN PLACE. A MUGGY NIGHT WILL BE ON TAP WITH
LOWS IN THE 70 TO 74 DEGREE RANGE AND LITTLE OVERALL WIND OF HELP
WITH ANY COOLING EFFECTS.

ONE MORE HOT DAY WILL BE IN STORE FOR MONDAY AS COLD FRONT LIKELY
WON'T MOVE INTO THE AREA UNTIL MONDAY NIGHT AND CLOUD COVER LOOKS TO
BE LIMITED...IF NOT NIL THROUGH EARLY MONDAY AFTERNOON. HAVE
ADJUSTED HIGHS UPWARD JUST A BIT KEEPING WARMEST READINGS SE WHERE
LOW TO MID 90S LOOK LIKELY. WHILE THERE WILL BE LACK OF STRONG
FORCING ACROSS THE AREA POCKETS OF MODERATE INSTABILITY WILL BE IN
PLACE WHICH MAY ALLOW FOR A FEW STORMS TO POP AHEAD OF THE FRONT.
WILL MAINTAIN SLGT CHC POPS MONDAY AFTERNOON TO COVER THIS BUT NO
REASON AT THIS POINT TO DECLARE WASH-OUT FOR MEMORIAL DAY
ACTIVITIES. WILL NOT ISSUE ANY HEADLINES AS WILL BE ANOTHER MARGINAL
DAY AND LET OVERNIGHT CREW ASSESS ANY UNEXPECTED CLOUD COVER OR
OTHER CONCERNS.

COLD FRONT WILL BE ENTERING THE WESTERN GREAT LAKES MONDAY EVENING
WITH A LINE OF SHOWERS AND THUNDERSTORMS LIKELY IN PROGRESS OR
RAPIDLY DEVELOPING AS MODERATE INSTABILITY REMAINS AHEAD OF THE
FRONT AS WELL AS DECENT CONVERGENCE AND LL MSTR. SPC HAS NW 2/3RD OF
THE AREA IN SLGT RISK WITH THE GREATEST CHANCES DURING THE EVENING.
LIMITING FACTORS FOR LARGER OUTBREAK OF STORMS OR GREATER SVR
COVERAGE INCLUDE LACK OF LL SHEAR AND TIMING OF LINE INTO MONDAY
NIGHT WITH DIURNAL EFFECTS POSSIBLY WEAKENING THE LINE WITH EASTERN
EXTENT. RISK OF SVR STORMS STILL IN PLACE...ESPECIALLY DURING THE
EVENING IN GENERALLY NW OF A MONTICELLO TO WARSAW TO HILLSDALE LINE.
WILL MAKE SOME MINOR CHANGES TO HWO BUT GENERALLY HAS THE IDEA.
WHILE SOME CONCERNS OF COVERAGE AND INTENSITY WITH CONVECTION...HAVE
DECIDED TO JOIN SURROUNDING OFFICES IN INCREASING TO LIKELY POPS
GENERALLY ALONG AND NW OF THE SAME LINE ABOVE. WILL NOT EXPAND
LIKELY POPS INTO OVERNIGHT HOURS FOR NOW.

LONG TERM...
TUESDAY THROUGH SUNDAY. FRONTAL TIMING THROUGH MOST OF CWA BY START
OF LONG TERM PER SOLID INTRAMODEL CONSENSUS...BRINGING RESPITE FROM
HEAT. FOCUS SHIFTS TO ENERGY NEAR 145W TO MOVE ASHORE MON TO ESCHEW
PLAINS LONGWAVE TROF MIDWEEK. PREFERENCE LIES TO NON GEM CONSENSUS
WITH AFOREMENTIONED SOLN TOO FAR SOUTH WITH MID TROPOSPHERIC VORTEX.
ADJUSTMENT WRT POPS/TIMING ADDING LOW END CHCS DY5 MENTION PER I300K
ISENT LIFT/DEEPENING SATURATION/LLVL MFLUX CONVERGENCE AS SFC
CYCLOGENESIS BEGINS ACRS WRN TN VLY. WHILE AFTN HOURS MORE
PROBABLE...TIMING REMAINS TO UNCERTAIN THIS FAR IN LONG TERM PD.
BEST CHCS/UP TO LOW END LKLY ACRS SERN CWA THU NIGHT AS SFC LOW
TRACKS NEWD INTO SRN OH. MIDLVL CUTOFF MOVES EWD INTO LWR GRTLKS
FRIDAY NIGHT...WITH HGHTS BUILDING SFC-5H HAVE REMOVED SLIGHT CHC
SHRA FRIDAY NIGHT...WITH EVEN SLOWER 12 UTC GFS PUSHING SUPPORT EAST
OF CWA...UNCERTAIN WHERE/HOW POPS WERE INTRODUCED...PERHAPS VICTIM
OF ALLBLEND PROCEDURES NOTORIOUS POP CREEP...LACK OF A STRONG
ENSEMBLE SIGNAL ABOVE CLIMO FURTHER SUGGESTS NIX IN ORDER. LOW
AMPLITUDE RIDGE BUILDS INTO NRN PLAINS/WRN GRTLKS NEXT WEEKEND FOR
GRDL MODERATION OF TEMPS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...MURPHY
UPDATE...JT
AVIATION...MARSILI
Hazardous weather outlook, May 27, 8:33 PM EDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
833 PM EDT SUN MAY 27 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-290045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
833 PM EDT SUN MAY 27 2012 /733 PM CDT SUN MAY 27 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON...WITH
A BETTER CHANCE OF THUNDERSTORMS MONDAY NIGHT. LOCATIONS ALONG AND
NORTHWEST OF A MONTICELLO INDIANA...TO WARSAW...TO HILLSDALE
MICHIGAN LINE WILL SEE THE THREAT FOR STRONG TO SEVERE
THUNDERSTORMS LATE MONDAY AFTERNOON AND MONDAY EVENING. DAMAGING
WINDS AND LARGE HAIL WILL BE POSSIBLE AS WELL AS LOCALLY
TORRENTIAL DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-290045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
833 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON WITH A
BETTER CHANCE MONDAY NIGHT. SOME OF THE THUNDERSTORMS MONDAY
AFTERNOON AND MONDAY EVENING MAY BE SEVERE WITH LARGE HAIL AND
WIND GUSTS OVER 50 KNOTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 5:00 AM EDTSmall Craft AdvisoryIWX15 hr

Nearby

Heat Advisories in Indiana, 2012Heat Advisories in Ohio, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.